# SDR 2020F00417

- Difficulty date: September 30, 2020
- Submitted: September 30, 2020
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680A
- Aircraft serial: 6800235
- Aircraft time: 10,532 hours, 7,084 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69111566
- Condition: Corroded
- Location: Bs 164-209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FUSELAGE, DROP AISLE, FS 164 TO FS 209.  ACCOMPLISHED TEXTRON AVIATION FIELD REPAIR FR-680-0235-8359 REV-,  DATED SEP 9, 2020 AND FAA FORM 8100-9 DATED 9/11/2020.   FIELD REPAIR-CORROSION, FUSELAGE, DROP AISLE, FS 164 TO FS 209.
